# SDR R61A2020121600901

- Difficulty date: December 4, 2020
- Submitted: December 17, 2020
- Operation: Air carrier
- Aircraft: N727YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000509
- Aircraft time: 13,083 hours, 8,666 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17086101001
- Condition: Corroded
- Location: Frames 85-86
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK, CF III RT FLOOR SUPPORT UPPER CAP BETWEEN FR 85-FR 86 HAS CORROSION.  REPLACED ON AAR NRC 4500809-1000-0064, PER SRM 51-43-03.  THIS AIRCRAFT IS IN HEAVY CHECK IN YQG AT THE TIME OF REPORTING.
